# SDR CALA2013041600223

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 51,427 hours, 7,242 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8253032
- Part serial: 9902042
- Condition: Inoperative
- Location: Lt Bleed Sys
- Part time: 45,639 hours, 6,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN FOUND LT BLEED AT 55 PSI AND RT AT 45 PSI AT TAKEOFF POWER SETTING WITH BLEEDS ON PACKS OFF, WITH PACKS ON LT BLEED OSSICILATES FROM 40-60 PSI LT SIDE.  R & R NR 1 ENG PRSOV, REF MM 36-11-09.  OPS CK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1597264,  SN OFF 02042 VALVE, SHUTOFF,  OFF 64-3611-9-0008 2042 ON 64-3611-9-0008 9013.
